Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What medicines should be take to avoid vaginal spotting ?

ive suffer long vagina spotingwith in 3monthsand the color brown and sometimes not so what shuold i do i suffer long vaginal spoting with in 3 months,,..what should i do?
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Ailyn,
Welcome to HealthcareMagic Forum. If you are having continuous vaginal spotting you will need to get this checked. If you experience itching, pain and smelling discharge you may be having an infection. This needs to be evaluated for a diagnosis. I hope you have regular periods. Take care
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor